# SDR UPS07549641

- Difficulty date: April 18, 2007
- Submitted: April 23, 2007
- Operation: Air carrier
- Aircraft: N461UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28265
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Cam
- Part number: 143N80272
- Condition: Broken
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A NR 3 MCD FWD LATCH CAM BROKEN.  REMOVED AND REPLACED NR 3 MCD LATCH CAM IAW EO B757-5230-2665-A PG 4 ITEM 10 AND REF IPC B757 52-32-52-05 ITEM 190 AND B757 AMM 20-11-00-2.  OPERATIONAL CHECK OF MCD NORMAL PER B757 AMM 52-32-00-5.
